# SDR DALA2022080505378

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 91,374 hours, 19,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 2R DOOR NOT ARMING PROPERLY. NO LIGHT ILLUMINATED ON PANEL. CORRECTIVE ACTION: ARM/DISARM LEVER LOOSE. TIGHTENED ALLEN SCRE. CHECKS GOOD. (9182152)
